# SDR SWAA2016081554800

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 47,098 hours, 27,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101733
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM.
